Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8404529, 9 pages
http://dx.doi.org/10.1155/2016/8404529
Research Article

A New Nonlinear Contraction Principle in Partial Metric Spaces

1School of Mathematics and Physics, XuZhou Institute of Technology, Xuzhou 221008, China
2School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 15 August 2016; Revised 19 October 2016; Accepted 26 October 2016

Academic Editor: Nawab Hussain

Copyright © 2016 Yi Zhang and Jiang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” Research Report 212, Department of Computer Science, University of Warwick, 1992. View at Google Scholar
  2. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  3. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. I. Altun and K. Sadarangani, “Corrigendum to ‘Generalized contractions on partial metric spaces’ [Topology Appl. 157 (2010) 2778–2785],” Topology and Its Applications, vol. 158, no. 13, pp. 1738–1740, 2011. View at Publisher · View at Google Scholar
  6. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Abdeljawad, E. Karapınar, and K. Taş, “A generalized contraction principle with control functions on partial metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 716–719, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Abdeljawad, E. Karapınar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. H. Haghi, S. Rezapour, and N. Shahzad, “Be careful on partial metric fixed point results,” Topology and Its Applications, vol. 160, no. 3, pp. 450–454, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Abdeljawad, K. A. Dayeh, and N. Mlaiki, “On fixed point generalizations to partial b-metric spaces,” Journal of Computational Analysis and Application, vol. 19, no. 5, pp. 883–891, 2015. View at Google Scholar
  11. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. P. Chi, E. Karapınar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Abdeljawad and Y. Zaidan, “A phi-contraction principle in partial metric spaces with self-distance terms,” Universal Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 133–147, 2014. View at Google Scholar
  14. N. Mlaiki, “A contraction principle in partial S-metric space,” Universal Journal of Mathematics and Mathematical, vol. 5, no. 2, pp. 109–119, 2014. View at Google Scholar
  15. N. Mlaiki, “A partially alpha-contractive principle,” Journal of Advanced Mathematical Studies, vol. 7, no. 1, pp. 121–126, 2014. View at Google Scholar
  16. T. Abdeljawad, “Coupled fixed point theorems for partially contractive mappings,” Fixed Point Theory and Applications, vol. 2012, article 148, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Asadi, E. Karapınar, and P. Salimi, “New extension of p-metric spaces with some fixed-point results on M-metric spaces,” Journal of Inequalities and Applications, vol. 2014, p. 18, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. K. Abodayeh, N. Mlaiki, T. Abdeljawad, and W. Shatanawi, “Relations between partial metric spaces and M-metric spaces, Caristi Kirk's Theorem in M-metric type spaces,” Journal of Mathematical Analysis, vol. 7, no. 3, pp. 1–12, 2016. View at Google Scholar · View at MathSciNet
  19. N. Hussain, Z. Kadelburg, S. Radenovic, and F. R. Al-Solamy, “Comparison functions and fixed point results in partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 605781, 15 pages, 2012. View at Publisher · View at Google Scholar
  20. N. Hussain, J. R. Roshan, V. Parvaneh, and A. Latif, “A unification of G-metric, partial metric and b-metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 180698, 14 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. Bellman and E. S. Lee, “Functional equations in dynamic programming,” Aequationes Mathematicae, vol. 17, no. 1, pp. 1–18, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. C. Bhakta and S. Mitra, “Some existence theorems for functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 98, no. 2, pp. 348–362, 1984. View at Publisher · View at Google Scholar · View at MathSciNet